# SDR 05FDEA03496

- Difficulty date: October 25, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727-200
- Aircraft serial: 21466
- Aircraft time: 40,173 hours, 27,011 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Case
- Part number: 786269
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IGV CASE CRACKED  3 PLACES ALONG FWD. AND AFT SIDE WELD BEAD.   REMOVED NR 1 ENGINE IGV CASE ON WK CARD 7200-2002,N/R00937.  REMOVED AND REINSTALLED ENGINE NOSE COWL ,NOSE DOME FOR ACCESS IAW MM 71-10-021-4, MM71-10-  041-4 LEAK AND OPS. CHECKED GOOD  IAW 71-10-021.
